|Persistent side effect after PEP
Jul 21, 2013
I am on 3 days post 28 days PEP (Kaletra+Combivir), having mild headache(constant), tingling all over my body(on and off), black stools and some mild pain slightly below my left rip when gently pressed. Prior to PEP I have severe fatty liver likely due to obesity.
Could it be 1) seroconversion? 2) liver toxicity damage?
Please enlighten me, I am depressed over hiv exposure and pep, I cried couple of times due to severe side effects.
| Response from Dr. Young
Hello and thanks for posting.
It's not clear if your symptoms are related to your PEP, but I'd doubt that they are either seroconversion or liver toxicity.
I'd suggest discussing your symptoms with your health care provider; whether related to PEP or not, sounds like you would benefit from some additional knowledge about the cause.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Rubbing Stripper Worried I Have HIV
- Cold Hands After Anal Sex Worried I Have HIV
- Cold Hands After Touching Dried Semen Worried I Have HIV
- Eye Floaters After Getting A Tattoo Worried I Have HIV
- Neuropathy After Drinking After Someone Sign Of HIV AIDS
- Pain In Urethra After Rubbing Stripper Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.